Quick Search:

uzh logo
Browse by:
bullet
bullet
bullet
bullet

Zurich Open Repository and Archive

Okonek, C (1983). Die äquivariante unitäre Kobordismentheorie und ihre äquivariante formale Gruppe. Archiv der Mathematik, 40(3):208-220.

Full text not available from this repository.


Citations

Downloads

0 downloads since deposited on 29 Nov 2010
0 downloads since 12 months

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
DDC:510 Mathematics
Language:English
Date:1983
Deposited On:29 Nov 2010 16:30
Last Modified:23 Nov 2012 16:21
Publisher:Springer
ISSN:0003-889X

Users (please log in): suggest update or correction for this item

Repository Staff Only: item control page